Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

August 6, 2011Hancock County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 6, 2011, 2:54 PM EDT for Hancock County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 2:54 PM EDT (18:54 UTC)
Expired
Aug 6, 2011, 3:45 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA

County Hancock County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1302 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WWUS82 KFFC 061854
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT SAT AUG 6 2011

GAZ061-074-061945-
254 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTH 
WASHINGTON AND EXTREME SOUTHEAST HANCOCK COUNTIES UNTIL 345 PM EDT...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINTON...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
NORTH WASHINGTON AND EXTREME SOUTHEAST HANCOCK COUNTIES THROUGH 345 
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE 
LINTON...WARTHEN AND HAMBURG STATE PARK. BRIEF HEAVY DOWNPOURS WILL 
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3326 8282 3306 8269 3302 8296 3310 8303
TIME...MOT...LOC 1854Z 240DEG 11KT 3307 8295

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:51 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 6, 1:51 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT SAT AUG 6 2011

.PREV DISCUSSION... /ISSUED 735 AM EDT SAT AUG 6 2011/

SHORT TERM /TODAY THROUGH MONDAY/...
/ISSUED 435 AM EDT SAT AUG 6 2011/
MODELS MAINTAIN REMNANTS OF WEAK BOUNDARY ACROSS NORTH GEORGIA
TODAY...BEFORE WASHING IT OUT/DISSIPATING IT TONIGHT. MEANWHILE
.MODELS CONTINUE TO SHOW A WEAK IMPULSE SKIRTING ACROSS THE
TENNESSEE VALLEY TODAY WHICH SHOULD AID IN THE DEVELOPMENT OF
SHOWERS AND THUNDERSTORMS THIS AFTERNOON/THIS EVENING...ESPECIALLY
ACROSS THE NORTH. WILL CONTINUE TO SHOW BEST CHANCE ACROSS THE
NORTHERN HALF OF THE COUNTY WARNING AREA TODAY/TONIGHT...WITH POPS
RANGING FROM LIKELY EXTREME NORTHERN COUNTIES TO CHANCE ELSEWHERE
THIS AFTERNOON. POPS BACK INTO THE SLIGHT CHANCE TO CHANCE RANGE
TONIGHT WITH THE LOSS OF DAYTIME HEATING. POPS MORE UNIFORM
SUNDAY/MONDAY WITH HEATING AND A WEAK LEE SIDE TROF BEING THE MAIN
FOCUS. TEMPERATURES WILL BE A CHALLENGE DURING THE
PERIOD...ESPECIALLY AFTERNOON HIGHS. NAM/MET MOS COOLER TODAY AND
SUNDAY DUE TO GENERATING MORE CLOUDS AND PRECIP OVER THE AREA.
COMPROMISE SEEMS THE BEST SOLUTION AT THIS POINT.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
/ISSUED 435 AM EDT SAT AUG 6 2011/
LATEST RUN OF EXTENDED MODELS NOW TRYING TO BRING FRONTAL BOUNDARY
INTO NORTH GEORGIA LATE TUESDAY/WEDNESDAY TIME FRAME WITH BOUNDARY
STALLING SOMEWHERE ACROSS CENTRAL GEORGIA THROUGH THE REST OF THE
PERIOD. NONETHELESS...UNSETTLED WEATHER LOOKS TO CONTINUE FOR MUCH
OF THE PERIOD AND WILL CONTINUE CHANCE POPS FOR MUCH OF THE AREA.

41

CLIMATE...

RECORDS FOR 08-06

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1930     75 1917     76 1981     58 1948
                                                    1915
                                                    1912
   KATL     100 1980     66 1894     77 1980     58 1948
   KCSG     100 1980     81 2001     78 1987     60 1948
                            1975
                            1961
   KMCN     101 1980     78 1932     77 1954     59 1948
                1953

RECORDS FOR 08-07

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 2007     75 1904     76 1918     58 2004
                1930                                1948
                1925                                1915
   KATL     101 1980     72 1904     78 1980     60 1948
                1935
   KCSG     100 1980     79 1974     77 2007     58 1950
                                        2002
   KMCN     100 2007     81 1904     76 1987     60 1950
                1980                    1943

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA POPPING UP ACROSS THE AREA THIS AFTERNOON. CSG IS THE ONLY
SITE BEING AFFECTED AT THE MOMENT BUT EXPECTING ALL SITES TO GET
SOME PRECIP BEFORE TONIGHT IS OVER. CEILINGS ILL BE MVFR-VFR
THROUGH TONIGHT WITH SOME PATCHY MORNING FOG AFFECTING VSBYS ALSO.
WINDS WILL BE MAINLY OUT OF THE WEST TO NORTHWEST IN THE 5-10KT
RANGE. WILL SEE SOME PERIODS OF VRB DIRECTIONS ON THE WINDS AS
OUTFLOW BOUNDARIES FROM CONVECTIVE DEVELOPMENT TRAVERSE THE AREA.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          93  74  96  74 /  50  30  40  20
ATLANTA         92  76  93  76 /  50  30  40  20
BLAIRSVILLE     85  70  88  71 /  60  30  40  30
CARTERSVILLE    93  72  94  73 /  50  30  40  20
COLUMBUS        95  75  95  76 /  50  30  40  20
GAINESVILLE     91  75  93  75 /  50  30  40  20
MACON           95  75  96  74 /  40  30  40  20
ROME            95  74  94  74 /  50  30  40  30
PEACHTREE CITY  93  73  94  73 /  50  30  40  20
VIDALIA         98  77  98  77 /  30  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING ZONES:
BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...HOUSTON...JEFFERSON...JOHNSON...
LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...PEACH...
PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

01
Hazardous weather outlook, Aug 6, 6:05 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT SAT AUG 6 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
605 AM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF CENTRAL AND EASTERN
GEORGIA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TODAY
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
THE REMNANTS OF A WEAK BOUNDARY REMAIN SITUATED ACROSS NORTH
GEORGIA. THE COMBINATION OF THIS BOUNDARY AND A WEAK UPPER LEVEL
DISTURBANCE MOVING ACROSS THE TENNESSEE VALLEY TODAY...WILL
PROVIDE A FOCUS FOR SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE HEAT INDEX VALUES OF 105 TO 110 THIS
AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND EASTERN
GEORGIA. FOR MORE INFORMATION...PLEASE REFER TO THE LATEST HEAT
ADVISORY. THE PRIMARY HAZARDS IN THUNDERSTORMS WILL BE GUSTY
WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL.

.DISCUSSION...
HIGH PRESSURE RIDGE ALOFT REMAINS ENTRENCHED ACROSS THE
SOUTH...RESULTING IN HOT TEMPERATURES ACROSS THE AREA. AREAS
GENERALLY SOUTH OF A LINE FROM COLUMBUS...TO MACON...TO WARRENTON
CAN EXPECT TO SEE ANOTHER DAY WITH AFTERNOON AND EVENING HEAT
INDEX VALUES BETWEEN 105 AND 110. ALTHOUGH THE HIGH PRESSURE RIDGE
HAS MAINTAINED ITS HOLD OVER THE SOUTHEAST...A WEAK FRONTAL
BOUNDARY ACROSS NORTH GEORGIA AND AN UPPER LEVEL DISTURBANCE
PUSHING THROUGH THE TENNESSEE VALLEY WILL PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT TODAY...WITH MODELED CAPE BETWEEN 1000
AND 2000 J/KG...AND LIFTED INDEX VALUES BETWEEN -2 AND -4. HIGHEST
THUNDERSTORM POTENTIAL IS GENERALLY ACROSS EXTREME NORTHEAST
GEORGIA...ALONG AND NORTH OF A LINE FROM ETON TO HELEN. DEVELOPING
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. WITH
PRECIPITABLE WATER VALUES AROUND 2 INCHES...HEAVY RAIN CAN BE
EXPECTED AND COULD RESULT IN PONDING ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 6, 1:15 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT SAT AUG 6 2011

GAZ069-061745-
115 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN UPSON
COUNTY UNTIL 145 PM EDT...

AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS UPSON COUNTY
THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...REDBONE CROSSROADS AND LOGTOWN. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3295 8413 3273 8421 3279 8438 3295 8432
TIME...MOT...LOC 1715Z 271DEG 8KT 3285 8430
Special weather statement, Aug 6, 1:32 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT AUG 6 2011

GAZ079-061800-
132 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TALBOT
COUNTY UNTIL 200 PM EDT...

AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLEASANT HILL...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TALBOT COUNTY
THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WOODLAND...PLEASANT HILL...PO BIDDY CROSSROADS...BIG LAZER
CREEK WMA AND PRATTSBURG. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3285 8458 3287 8452 3287 8448 3282 8445
      3284 8442 3278 8438 3279 8435 3276 8433
      3275 8430 3273 8430 3272 8434 3268 8434
      3268 8436 3265 8437 3269 8461
TIME...MOT...LOC 1732Z 277DEG 6KT 3277 8449
Special weather statement, Aug 6, 2:01 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT SAT AUG 6 2011

GAZ080-061830-
201 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TAYLOR
COUNTY UNTIL 230 PM EDT...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WESLEY CHURCH...HOWARD...POTTERVILLE...FICKLING MILL...
REYNOLDS AND BUTLER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3248 8441 3261 8441 3264 8437 3267 8437
      3269 8419 3268 8419 3268 8415 3267 8413
      3268 8410 3265 8408 3251 8408 3251 8411
      3246 8415
TIME...MOT...LOC 1801Z 269DEG 5KT 3257 8430
Special weather statement, Aug 6, 2:23 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT SAT AUG 6 2011

GAZ066-061900-
223 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP
COUNTY UNTIL 300 PM EDT...

AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAGRANGE TO ABBOTTSFORD...MOVING EAST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TROUP COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE ABBOTTSFORD...WARES
CROSSROADS...CANNONVILLE...SMITHS CROSSROAD...BIG SPRINGS...LOUISE
AND LAGRANGE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3315 8488 3297 8490 3294 8503 3297 8519
      3309 8521 3313 8500
TIME...MOT...LOC 1823Z 270DEG 7KT 3307 8502 3306 8510
          3303 8520
Special weather statement, Aug 6, 2:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT SAT AUG 6 2011

GAZ053-061915-
239 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEST AND
CENTRAL COWETA COUNTY UNTIL 315 PM EDT...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLANT YATES TO 6 MILES SOUTHWEST OF
NEWNAN...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEST AND CENTRAL COWETA COUNTY THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLANT
YATES...ARNCO-SARGENT...MADRAS...DUNAWAY GARDENS...ROSCOE...MORELAND
AND NEWNAN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3344 8495 3344 8492 3348 8489 3350 8485
      3349 8474 3328 8472 3329 8492 3339 8496
TIME...MOT...LOC 1839Z 270DEG 5KT 3351 8491 3340 8491
          3332 8487
Special weather statement, Aug 6, 2:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT SAT AUG 6 2011

GAZ061-074-061945-
254 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTH
WASHINGTON AND EXTREME SOUTHEAST HANCOCK COUNTIES UNTIL 345 PM EDT...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINTON...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
NORTH WASHINGTON AND EXTREME SOUTHEAST HANCOCK COUNTIES THROUGH 345
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LINTON...WARTHEN AND HAMBURG STATE PARK. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3326 8282 3306 8269 3302 8296 3310 8303
TIME...MOT...LOC 1854Z 240DEG 11KT 3307 8295

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:03 PM EDTSpecial Weather StatementFFCRockdale, Walton27 min
Aug 5, 8:29 PM EDTSpecial Weather StatementFFCDeKalb31 min
Aug 6, 12:43 PM EDTSpecial Weather StatementFFCMuscogee32 min
Aug 6, 1:15 PM EDTSpecial Weather StatementFFCUpson30 min
Aug 6, 1:32 PM EDTSpecial Weather StatementFFCTalbot28 min
Aug 6, 2:01 PM EDTSpecial Weather StatementFFCTaylor29 min
Aug 6, 2:23 PM EDTSpecial Weather StatementFFCTroup37 min
Aug 6, 2:39 PM EDTSpecial Weather StatementFFCCoweta36 min
Aug 6, 3:11 PM EDTSpecial Weather StatementFFCCoweta34 min
Aug 6, 3:42 PM EDTSpecial Weather StatementFFCFayette33 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCFayette32 min
Aug 6, 4:01 PM EDTSpecial Weather StatementFFCSpalding29 min
Aug 6, 4:49 PM EDTSpecial Weather StatementFFCClayton, Henry, Spalding26 min
Aug 6, 5:05 PM EDTSpecial Weather StatementFFCDouglas25 min
Aug 6, 5:08 PM EDTSpecial Weather StatementFFCButts, Jasper37 min
Aug 6, 5:18 PM EDTSpecial Weather StatementFFCDeKalb27 min
Aug 6, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCDeKalb, Fulton31 min
Aug 6, 6:10 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 6, 6:52 PM EDTSpecial Weather StatementFFCGlascock, Warren, Washington23 min
Aug 6, 7:02 PM EDTSevere Thunderstorm WarningFFCHancock, Washington43 min
Aug 6, 7:11 PM EDTSpecial Weather StatementFFCMontgomery, Toombs34 min
Aug 6, 7:25 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren35 min
Aug 6, 7:39 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren36 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.